Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., & Moriarty, J. (2019). A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH, 44(2), 512-531. doi:10.1287/moor.2018.0934
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F., & Röckner, M. (2019). On a Class of Infinite-Dimensional Singular Stochastic Control Problems (Center for Mathematical Economics Working Papers, 614). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., & Rodosthenous, N. (2019). Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy (Center for Mathematical Economics Working Papers, 589) Aktual. Version Februar 2019. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., & Ferrari, G. (2019). Optimal Reduction of Public Debt under Partial Observation of the Economic Growth (Center for Mathematical Economics Working Papers, 608). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., & Ferrari, G. (2019). Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria (Center for Mathematical Economics Working Papers, 605). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919313
Munteanu, I., & Röckner, M. (2018). Total variation flow perturbed by gradient linear multiplicative noise. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 21(1), 1850003 . doi:10.1142/S0219025718500030
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., & Yang, S. (2018). ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY, 50(3), 671-705. doi:10.1017/apr.2018.31
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., & Koch, T. (2018). An optimal extraction problem with price impact (Center for Mathematical Economics Working Papers, 603). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers, 595). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930530
De Angelis, T., & Ferrari, G. (2018). Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . ADVANCES IN APPLIED PROBABILITY, 50(2), 347-372. doi:10.1017/apr.2018.17
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Barbu, V., Röckner, M., & Russo, F. (2017). Doubly probabilistic representation for the stochastic porous media type equation. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 53(4), 2043-2073. doi:10.1214/16-AIHP783
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, S., Kondratiev, Y., Nikiforov, R., & Torbin, G. (2017). On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN, 290(8-9), 1163-1176. doi:10.1002/mana.201500471
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G. (2017). On a Class of Singular Stochastic Control Problems for Reflected Diffusions (Center for Mathematical Economics Working Papers, 592). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., & Vargiolu, T. (2017). On the Singular Control of Exchange Rates (Center for Mathematical Economics Working Papers, 594). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., & Ferrari, G. (2017). Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research, 42(4), 1135-1161. doi:10.1287/moor.2016.0841
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., & Salminen, P. (2016). IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY, 48(1), 298-314.
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., & Moriarty, J. (2016). Optimal entry to an irreversible investment plan with non convex costs (Center for Mathematical Economics Working Papers, 566). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., & Moriarty, J. (2016). A solvable two-dimensional singular stochastic control problem with non convex costs (Center for Mathematical Economics Working Papers, 561). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., & Yang, S. (2016). On an optimal extraction problem with regime switching (Center for Mathematical Economics Working Papers, 562). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G. (2016). Controlling public debt without forgetting Inflation (Center for Mathematical Economics Working Papers, 564). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung